# SDR UPS08451597

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR OUT OF RIG.  FOUND LOWER HINGE BOLTS LOOSE, REPLACED BOLTS. GROUND OPS CHECKS GOOD PER MM 52-11-02. OK FOR SERVICE.
